×

Sur les algèbres de Weyl. (French) Zbl 0165.04901


Citations:

Zbl 0218.12054
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] AMITSUR (S. A.) . - Commutative linear differential operators , Pacific J. of Math., t. 8, 1958 , p. 1-10. Article | MR 20 #1808 | Zbl 0218.12054 · Zbl 0218.12054 · doi:10.2140/pjm.1958.8.1
[2] BERNAT (Pierre) . - Sur le corps enveloppant d’une algèbre de Lie résoluble , Bull. Soc. math. France, Mémoire n^\circ 7, 1966 , 175 p. Numdam | Zbl 0163.03101 · Zbl 0163.03101
[3] DIXMIER (Jacques) . - Sur les représentations unitaires des groupes de Lie nilpotents, II , Bull. Soc. math. France, t. 85, 1957 , p. 325-388. Numdam | MR 20 #1928 | Zbl 0085.10303 · Zbl 0085.10303
[4] DIXMIER (Jacques) . - Représentations irréductibles des algèbres de Lie nilpotentes , Anais Acad. Bras. Cienc., t. 35, 1963 , p. 491-519. MR 32 #165 | Zbl 0143.05302 · Zbl 0143.05302
[5] DIXMIER (Jacques) . - Représentations irréductibles des algèbres de Lie résolubles , J. Math. pures et appl., 9e série, t. 45, 1966 , p. 1-66. MR 34 #288 | Zbl 0136.30603 · Zbl 0136.30603
[6] GEL’FAND (I. M.) et KIRILLOV (A. A.) . - Sur les corps liés aux algèbres enveloppantes des algèbres de Lie , Paris, Presses universitaires de France, 1966 (Institut des Hautes Études scientifiques, Publications mathématiques, t. 31, p. 5-19). Numdam | MR 34 #7731 | Zbl 0144.02104 · Zbl 0144.02104 · doi:10.1007/BF02684800
[7] LITTLEWOOD (D. E.) . - On the classification of algebras , Proc. London math. Soc., t. 35, 1933 , p. 200-240. Zbl 0006.38900 | JFM 59.0156.01 · Zbl 0006.38900 · doi:10.1112/plms/s2-35.1.200
[8] NOUAZÉ (Y.) et GABRIEL (P.) . - Idéaux premiers de l’algèbre enveloppante d’une algèbre de Lie nilpotente , J. of Algebra, t. 6, 1967 , p. 77-99. MR 34 #5889 | Zbl 0159.04101 · Zbl 0159.04101 · doi:10.1016/0021-8693(67)90015-4
[9] RENTSCHLER (R.) et GABRIEL (P.) . - Sur la dimension des anneaux et ensembles ordonnés , C. R. Acad. Sc. Paris, t. 265, 1967 , série A, p. 712-715. MR 37 #243 | Zbl 0155.36201 · Zbl 0155.36201
[10] RINEHART (George S.) . - Note on the global dimension of a certain ring , Proc. Amer. math. Soc., t. 13, 1962 , p. 341-346. MR 25 #1196 | Zbl 0104.26102 · Zbl 0104.26102 · doi:10.2307/2034934
[11] SEGAL (I. E.) . - Quantized differential forms (à paraître). Zbl 0162.40602 · Zbl 0162.40602 · doi:10.1016/0040-9383(68)90024-4
[12] SOLOMON (L.) et VERMA (D.-N.) . - Sur le corps des quotients de l’algèbre enveloppante d’une algèbre de Lie , C. R. Acad. Sc. Paris, t. 264, 1967 , série A, p. 985-986. MR 35 #6725 | Zbl 0163.03004 · Zbl 0163.03004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.